# SDR ASAA2018062225178

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,542 hours, 13,475 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FMC CDU BLANKED AND REINITIALIZED A MOMENT LATER ENROUTE. GROUNDED - YES. PERFORMED FMC BITE ON NR 2. FOUND ARINC RATE; NO HARDWARE FAULTS. SENSOR DATA GOOD. REF FIM 34-61 TASK 837. PERFORMED 4 C/B RESET, BOTH FMCS POWERED UP. OPS CHECK GOOD. REF FIM 34-61 TASK 804.
